Alert archive / Louisiana / Freeze Warnings in 2011

Freeze Warning 8, NWS Lake Charles, LA

January 20, 20117 parishes in Louisiana; Hardin County, Tyler County, Texas

NWS Lake Charles, LA issued this freeze warning at Jan 20, 2011, 4:27 PM CST for 7 parishes in Louisiana; Hardin County, Tyler County, Texas. It took effect at Jan 21, 2011, 12:00 AM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 20, 2011, 4:27 PM CST (22:27 UTC)
In effect from
Jan 21, 2011, 12:00 AM CST
Expired
Jan 21, 2011, 4:12 AM CST
In force
4 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA, Hardin County, TX, Tyler County, TX

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WWUS74 KLCH 202227
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
427 PM CST THU JAN 20 2011

...FREEZE WARNING IN EFFECT...

.FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO CENTRAL LOUISIANA
AND INTERIOR SOUTHEAST TEXAS IN THE WAKE OF A STRONG COLD FRONT.

LAZ027>033-TXZ180>182-201-210500-
/O.NEW.KLCH.FZ.W.0008.110121T0600Z-110121T1500Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-JASPER-NEWTON-HARDIN-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE...
JASPER...NEWTON...LUMBERTON
427 PM CST THU JAN 20 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
FRIDAY. 

FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO CENTRAL LOUISIANA
AND INTERIOR SOUTHEAST TEXAS IN THE WAKE OF A STRONG COLD FRONT.
LOWS IN THE UPPER 20S TO LOWER 30S CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$

LAZ041>045-051>055-TXZ215-216-210500-
/O.NEW.KLCH.WI.Y.0002.110121T0000Z-110121T1200Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON-
ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY...
LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA...
MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE
427 PM CST THU JAN 20 2011

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. 

GUSTY AND STRONG NORTHERLIES WILL OVERSPREAD THE AREA TONIGHT IN
THE WAKE OF A COLD FRONT. WINDS OF 15 TO 25 MPH CAN BE EXPECTED
WITH GUSTS TO NEAR 35 MPH POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
2 follow-up statements
607 
WWUS74 KLCH 210346
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
946 PM CST THU JAN 20 2011

...FREEZE WARNING IN EFFECT...

.FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO CENTRAL
LOUISIANA AND INTERIOR SOUTHEAST TEXAS IN THE WAKE OF A STRONG
COLD FRONT.

LAZ027>033-TXZ180>182-201-211200-
/O.CON.KLCH.FZ.W.0008.110121T0600Z-110121T1500Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-JASPER-NEWTON-HARDIN-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE...
JASPER...NEWTON...LUMBERTON
946 PM CST THU JAN 20 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO CENTRAL LOUISIANA
AND INTERIOR SOUTHEAST TEXAS IN THE WAKE OF A STRONG COLD FRONT.
LOWS IN THE UPPER 20S TO LOWER 30S CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$

LAZ041>045-051>055-TXZ215-216-211200-
/O.CON.KLCH.WI.Y.0002.000000T0000Z-110121T1200Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON-
ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY...
LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA...
MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE
946 PM CST THU JAN 20 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

GUSTY AND STRONG NORTHERLIES WILL OVERSPREAD THE AREA TONIGHT IN
THE WAKE OF A COLD FRONT. WINDS OF 15 TO 25 MPH CAN BE EXPECTED
WITH GUSTS TO NEAR 35 MPH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
327 
WWUS74 KLCH 211012
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
412 AM CST FRI JAN 21 2011

...FREEZING TEMPERATURES ARE EXPECTED TONIGHT ACROSS SOUTHEAST
TEXAS AND SOUTHWEST LOUISIANA...

.HIGH PRESSURE OVER EAST TEXAS WILL CONTINUE TO BRING COLD
CANADIAN AIR TO THE REGION TODAY AND TONIGHT. TEMPERATURES WILL
FALL INTO THE MID 20S ACROSS MOST INLAND AREAS. CLOSER TO THE
COAST...TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S.  

LAZ027>033-TXZ180>182-201-212245-
/O.CAN.KLCH.FZ.W.0008.000000T0000Z-110121T1500Z/
/O.NEW.KLCH.HZ.W.0005.110122T0400Z-110122T1500Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-JASPER-NEWTON-HARDIN-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE...
JASPER...NEWTON...LUMBERTON
412 AM CST FRI JAN 21 2011

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CST SATURDAY...
...FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST SATURDAY. THE FREEZE WARNING FOR THIS MORNING HAS BEEN
CANCELLED.

FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO CENTRAL LOUISIANA
AND INTERIOR SOUTHEAST TEXAS AS COLD HIGH PRESSURE SETTLES OVER
THE AREA. LOWS IN THE MID TO UPPER 20S CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER
ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS
AND OTHER SENSITIVE VEGETATION.

BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME
YOU LEAVE THE ROOM OR GO TO BED.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED OR DRAINED.

&&

$$

LAZ041>045-051>055-TXZ215-216-212245-
/O.CAN.KLCH.WI.Y.0002.000000T0000Z-110121T1200Z/
/O.NEW.KLCH.FZ.W.0009.110122T0400Z-110122T1500Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON-
ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY...
LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA...
MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE
412 AM CST FRI JAN 21 2011

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
SATURDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
SATURDAY. THE WIND ADVISORY HAS BEEN CANCELLED. 

FREEZING TEMPERATURES WILL RETURN ONCE AGAIN TO SOUTHWEST LOUISIANA
AND SOUTHEAST TEXAS. LOWS IN THE UPPER 20S TO LOWER 30S CAN BE
EXPECTED.

ALTHOUGH THE WIND ADVISORY HAS BEEN CANCELLED...WIND GUSTS MAY
APPROACH 20 MPH UP TO A FEW HOURS AFTER SUNRISE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY
COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE
PROTECTED OR MOVED INDOORS.

BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT
36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU
LEAVE THE ROOM OR GO TO BED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Jan 20, 3:33 PM CST, 54 minutes earlier.

Area forecast discussion, Jan 20, 3:33 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
333 PM CST THU JAN 20 2011

.DISCUSSION...NORTHEAST TO SOUTHWEST ORIENTED COLD FRONT SPORTING
A FEW SHOWERS NOW ALIGNED FROM JUST EAST OF ALEXANDRIA TO THE PORT
ARTHUR AREA...THEN FURTHER SOUTHWEST JUST OFF AND PARALLELING THE
TEXAS COAST. CURRENTLY NO MORE THAN FEW SPRINKLES BEHIND BOUNDARY.
EXTRAPOLATION AND SHORT TERM MODELS SHOWING BOUNDARY SHOULD
ADVANCE EAST OF OUR ACADIANA PARISHES BY 7 PM. WILL CARRY JUST A
SLIGHT CHANCE OF POST-FRONTAL LIGHT SHOWERS THROUGH THE EVENING
HOURS.

INITIAL SURGE OF COLD AIR BEHIND FRONT WILL BRING SOME RATHER
GUSTY WINDS OVERNIGHT. UPSTREAM OBS AND CURRENT MOS SUGGESTING
WINDS TO REACH WIND ADVISORY CRITERIA ALONG AND SOUTH OF THE
INTERSTATE 10 CORRIDOR TONIGHT. STRONG COLD AIR ADVECTION INCOMING
WILL ALSO USHER IN ANOTHER ROUND OF FREEZING TEMPERATURES THROUGH
CENTRAL LOUISIANA INTO INTERIOR SOUTHEAST TEXAS. A FREEZE WARNING
HAS ACCORDINGLY BEEN ISSUED. COLDER TEMPS WILL OVERSPREAD THE
ENTIRE AREA FRIDAY NIGHT/SATURDAY MORNING WITH EXCELLENT
RADIATIONAL COOLING CONDITIONS ANTICIPATED INCLUDING LIGHT
WINDS...CLEAR SKIES AND A VERY COLD SURFACE HIGH RIDGE OVER THE
AREA.

RAIN CHANCES RETURN SUNDAY...WITH INCREASING CHANCES SUNDAY NIGHT
INTO MONDAY AS OUR NEXT SYSTEM APPROACHES AND MOVES THROUGH.
ECMWF NOW TRENDING TOWARD A SLOWER SOLUTION. WILL TREND TOWARD
THIS SOLUTION. MORE POTENTIAL FOR APPRECIABLE RAINS WITH THIS NEAT
FEATURE.

&&

.MARINE...A STRONG COLD FRONT WILL ADVANCE ACROSS THE NORTHWEST
GULF THROUGH THE REMAINDER OF THIS AFTERNOON AND INTO THE EVENING
HOURS. STRONG AND GUSTY NORTHERLIES WILL FOLLOW THE PASSAGE OF THE
FRONT BRINGING A RAPID INCREASE IN SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH 35 50 28 57 32 / 20 0 0 0 0
KBPT 33 51 29 58 37 / 20 0 0 0 0
KAEX 31 46 27 56 30 / 20 0 0 0 0
KLFT 36 49 29 55 33 / 30 0 0 0 0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR THE
     FOLLOWING ZONES: ALLEN...AVOYELLES...BEAUREGARD...
     EVANGELINE...RAPIDES...ST. LANDRY...VERNON.

     WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
     FOLLOWING ZONES: ACADIA...CALCASIEU...CAMERON...IBERIA...
     JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...
     UPPER ST. MARTIN...VERMILION.

TX...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR THE
     FOLLOWING ZONES: HARDIN...JASPER...NEWTON...TYLER.

     WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY FOR THE
     FOLLOWING ZONES: JEFFERSON...ORANGE.

GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST FRIDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO
     HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
     INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
     20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
     CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA EXTENDING FROM 20 NM TO 60 NM.

&&

MARCOTTE
Hazardous weather outlook, Jan 20, 5:28 AM CST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
528 AM CST THU JAN 20 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-211130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
528 AM CST THU JAN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
PATCHY FOG WILL CONTINUE TO AFFECT PORTIONS OF THE AREA THIS
MORNING AS GULF MOISTURE CONTINUES TO INCREASE OVER THE LOWER
LEVELS OF THE ATMOSPHERE. A COLD FRONT WILL MOVE INTO THE FORECAST
AREA THIS AFTERNOON AND CROSS THROUGH THIS EVENING...ACCOMPANIED
BY SCATTERED SHOWERS. STRONG OFFSHORE WINDS CAN BE EXPECTED BEHIND
THE FRONT OVER THE COASTAL WATERS...AND A SMALL CRAFT ADVISORY IS
LIKELY TO BE ISSUED FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DRY WEATHER BEHIND THE FRONT IS ON TAP FOR FRIDAY AND SATURDAY AS
HIGH PRESSURE BUILDS OVER THE REGION. VERY COLD CONDITIONS ARE
EXPECTED FOR FRIDAY NIGHT AND SATURDAY MORNING WITH ALL BUT THE
COAST LIKELY TO SEE LOWS IN THE 20S. RAIN CHANCES RETURN ON SUNDAY
AHEAD OF ANOTHER FRONTAL BOUNDARY...FORECAST TO CROSS THE AREA ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 9:28 AM CSTSmall Craft AdvisoryLCH26 hr
Jan 20, 4:18 PM CSTLow Water AdvisoryLCH20 hr
Jan 20, 4:27 PM CSTWind AdvisoryLCHLafayette, Saint Martin12 hr

Nearby

Freeze Warnings in Louisiana, 2011Freeze Warnings in Texas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.